Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/6634
Title: Connection between the n-dimensional affine space A_{n,q} and the curve C, with equation y=x^{q}, of the affine plane A_{2,q}n
Authors: Thas, J. A.
Issue Date: 1970
Publisher: Università degli Studi di Trieste. Dipartimento di Scienze Matematiche
Source: J.A. Thas, "Connection between the n-dimensional affine space A_{n,q} and the curve C, with equation y=x^{q}, of the affine plane A_{2,q}n", in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 2 (1970), pp. 146-151.
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
2 (1970)
Abstract: 
Indicata con $C$ la curva di equazione $y=x^{q}$ nel piano affine
$A_{2,q^{n}}(n\geq1,q=p^{h})$, è definita una struttura d'incidenza
$I(C)$ nel modo seguente: i punti sono gli elementi di $C$ , le
$C-rette$ sono gli insiemi formati da $q$ punti allineati di $C$
e l'incidenza è quella stessa di $A_{2,q^{n}}\cdot I(C)$ è lo spazio
affine a $n$ dimensioni su $GF(q)$ , e due $C-rette$ sono parallele
se e solo se le rette corrispondenti di $A_{2,q^{n}}$sono parallele.
Ne segue che la determinazione delle calotte di $A_{n,q}(n>2)$ è
equivalente alla determinazione delle intersezioni di $C$ con gli
archi del piano $A_{2,q^{n}}$.
Type: Article
URI: http://hdl.handle.net/10077/6634
ISSN: 0049-4704
Appears in Collections:Rendiconti dell'Istituto di Matematica dell'Università di Trieste: an International Journal of Mathematics vol.02 (1970)

Files in This Item:
File Description SizeFormat
ThasRendMat02.pdf355.31 kBAdobe PDFThumbnail
View/Open
Show full item record


CORE Recommender

Page view(s) 50

785
checked on Jan 28, 2023

Download(s) 50

350
checked on Jan 28, 2023

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.